Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the decidability of Diophantine problems in combinatorial geometry


Author: Bernd Sturmfels
Journal: Bull. Amer. Math. Soc. 17 (1987), 121-124
MSC (1985): Primary 52A25, 05B35; Secondary 11U05
MathSciNet review: 888886
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 52A25, 05B35, 11U05

Retrieve articles in all journals with MSC (1985): 52A25, 05B35, 11U05


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1987-15532-7